Alert archive / Florida / Gale Warnings in 2012
Gale Warning 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Nov 17, 2012, 3:46 AM EST. It took effect at Nov 17, 2012, 7:05 PM EST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2012, 3:46 AM EST (08:46 UTC)
- In effect from
- Nov 17, 2012, 7:05 PM EST
- Expired
- Nov 19, 2012, 9:11 AM EST
- In force
- 38 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
135 WHUS72 KJAX 170846 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 346 AM EST SAT NOV 17 2012 AMZ470-472-180300- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-121118T0300Z/ /O.NEW.KJAX.GL.W.0008.121118T0300Z-121119T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- 346 AM EST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS TODAY WILL BECOME 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY EVENING. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED LATE THIS EVENING INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH 11 TO 13 FEET BY SUNDAY MORNING. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-180300- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 346 AM EST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE. WINDS WILL GRADUALLY DECREASE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH 7 TO 10 FEET BY SUNDAY MORNING. SEAS WILL BEGIN TO SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ474-180300- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/ ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 346 AM EST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS: NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED SATURDAY NIGHT INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH 9 TO 11 FEET BY SUNDAY MORNING. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
8 follow-up statements
282 WHUS72 KJAX 172056 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 356 PM EST SAT NOV 17 2012 AMZ470-472-180900- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121118T0300Z/ /O.CON.KJAX.GL.W.0008.121118T0300Z-121119T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- 356 PM EST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WINDS: NORTHEAST WINDS 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED LATER TONIGHT CONTINUING INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH AROUND 10 TO 16 FEET BY SUNDAY MORNING. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-474-180900- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 356 PM EST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE TONIGHT INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH 10 TO 15 FEET BY SUNDAY MORNING....WITH LOWER SEAS NEAR 6 TO 9 FEET CLOSER TO THE COAST. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS72 KJAX 180005 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EST SAT NOV 17 2012 AMZ470-472-180930- /O.CAN.KJAX.SC.Y.0046.000000T0000Z-121118T0300Z/ /O.EXT.KJAX.GL.W.0008.121118T0005Z-121119T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- 705 PM EST SAT NOV 17 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS: NORTHEAST WINDS 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY. FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED TONIGHT CONTINUING INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH AROUND 12 TO 16 FEET BY SUNDAY MORNING. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ474-180930- /O.UPG.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/ /O.EXB.KJAX.GL.W.0008.121118T0005Z-121119T0300Z/ ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 705 PM EST SAT NOV 17 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHEAST WINDS AROUND 25 KNOTS WITH GUSTS TO GALE FORCE TONIGHT INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH 10 TO 15 FEET BY SUNDAY MORNING. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-180930- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 705 PM EST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS: NORTH TO NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE TONIGHT INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. * WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX SEAS EXPECTED TO REACH 8 TO 12 FEET BY SUNDAY MORNING. SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
254 WHUS72 KJAX 180712 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 AM EST SUN NOV 18 2012 AMZ470-472-474-182000- /O.EXT.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 212 AM EST SUN NOV 18 2012 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS: NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EXPECTED THROUGH TONIGHT. WINDS WILL GRADUALLY SUBSIDE TO SMALL CRAFT ADVISORY LEVELS ON MONDAY AND TUESDAY. * WAVES/SEAS...SEAS OF 10 TO 14 FEET ARE EXPECTED THROUGH TONIGHT. SEAS WILL REMAIN ELEVATED BUT SLOWLY SUBSIDE MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-182000- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-121120T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 212 AM EST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TUESDAY... * WINDS: NORTH WINDS 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE THROUGH TONIGHT. WINDS WILL REMAIN ELEVATED TO ADVISORY LEVELS INTO TUESDAY. * WAVES/SEAS...SEAS OF AT LEAST 7 TO 10 FEET EXPECTED THROUGH TONIGHT. SEAS WILL REMAIN ELEVATED TO ADVISORY LEVELS INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JCH
863 WHUS72 KJAX 181427 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 927 AM EST SUN NOV 18 2012 AMZ470-472-474-190000- /O.CON.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 927 AM EST SUN NOV 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH TONIGHT. WINDS WILL GRADUALLY SUBSIDE TO SMALL CRAFT ADVISORY LEVELS MONDAY AND TUESDAY. * WAVES/SEAS...10 TO 14 FEET THROUGH TONIGHT. SEAS WILL REMAIN ELEVATED BUT SLOWLY SUBSIDE MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-190000- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121120T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 927 AM EST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * WINDS: NORTH 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE THROUGH TONIGHT. WINDS WILL REMAIN ELEVATED TO ADVISORY LEVELS INTO TUESDAY. * WAVES/SEAS...7 TO 10 FEET THROUGH TONIGHT. SEAS WILL REMAIN ELEVATED TO ADVISORY LEVELS INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
491 WHUS72 KJAX 182028 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 328 PM EST SUN NOV 18 2012 AMZ470-472-474-190530- /O.CON.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/ /O.EXB.KJAX.SC.Y.0046.121119T1100Z-121123T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 328 PM EST SUN NOV 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM EST FRIDAY. A GALE WARNING REMAINS IN EFFECT THROUGH TONIGHT. * WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. SMALL CRAFT ADVISORY LEVEL WINDS WILL PREVAIL MONDAY THROUGH FRIDAY. * WAVES/SEAS...10 TO 13 FEET TONIGHT...8 TO 11 FEET MONDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-190530- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-121122T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 328 PM EST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS: NORTH 20 TO 25 KNOTS THROUGH MONDAY...REMAINING AROUND 20 KNOTS FOR TUESDAY THROUGH THURSDAY. * WAVES/SEAS...6 TO 9 FEET THROUGH MONDAY...5 TO 7 FEET TUESDAY THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
649 WHUS72 KJAX 190233 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 933 PM EST SUN NOV 18 2012 AMZ470-472-474-191045- /O.CON.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/ /O.CON.KJAX.SC.Y.0046.121119T1100Z-121123T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 933 PM EST SUN NOV 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 PM EST FRIDAY... * WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH EARLY MONDAY MORNING. SMALL CRAFT ADVISORY LEVEL WINDS WILL PREVAIL MONDAY THROUGH FRIDAY. * WAVES/SEAS...10 TO 13 FEET TONIGHT AND EARLY MONDAY...THEN 8 TO 11 FEET LATE MONDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-191045- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121122T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 933 PM EST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS: NORTH 20 TO 25 KNOTS THROUGH MONDAY...REMAINING AROUND 20 KNOTS FOR TUESDAY THROUGH THURSDAY. * WAVES/SEAS...6 TO 9 FEET THROUGH MONDAY...5 TO 7 FEET TUESDAY THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
119 WHUS72 KJAX 190857 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 AM EST MON NOV 19 2012 AMZ470-472-474-192000- /O.EXT.KJAX.GL.W.0008.000000T0000Z-121119T1600Z/ /O.EXT.KJAX.SC.Y.0046.121119T1600Z-121123T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 357 AM EST MON NOV 19 2012 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST FRIDAY... * WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH THIS MORNING. SMALL CRAFT ADVISORY LEVEL WINDS WILL PREVAIL THIS AFTERNOON THROUGH FRIDAY. * WAVES/SEAS...9 TO 12 FEET TODAY...THEN 7 TO 10 FEET TUESDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-192000- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-121123T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 357 AM EST MON NOV 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS: NORTH 20 TO 25 KNOTS TODAY...REMAINING NEAR 20 KNOTS FOR TUESDAY THROUGH THURSDAY. * WAVES/SEAS...6 TO 9 FEET TODAY...5 TO 7 FEET TUESDAY THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JCH
968 WHUS72 KJAX 191411 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 911 AM EST MON NOV 19 2012 AMZ470-472-474-200000- /O.CAN.KJAX.GL.W.0008.000000T0000Z-121119T1600Z/ /O.EXT.KJAX.SC.Y.0046.121119T1411Z-121123T2300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 911 AM EST MON NOV 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE GALE WARNING. * WINDS: NORTH 25 TO 30 KNOTS TODAY...20 TO 25 KNOTS TUESDAY THROUGH FRIDAY. * WAVES/SEAS...9 TO 12 FEET TODAY...THEN 7 TO 10 FEET TUESDAY INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-200000- /O.CON.KJAX.SC.Y.0046.000000T0000Z-121123T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 911 AM EST MON NOV 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS: NORTH 20 TO 25 KNOTS TODAY...REMAINING NEAR 20 KNOTS FOR TUESDAY THROUGH THURSDAY. * WAVES/SEAS...6 TO 9 FEET TODAY...5 TO 7 FEET TUESDAY THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 16, 8:55 PM EST, 6 hours 51 minutes earlier.
Area forecast discussion, Nov 16, 8:55 PM EST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST FRI NOV 16 2012
.UPDATE...LARGE SURFACE HIGH WILL BUILD OVER NEW ENGLAND THIS
WEEKEND WHICH WILL TIGHTEN THE GRADIENT AND WINDS ALONG THE
SOUTHEAST COAST. INVERTED SURFACE TROUGH/LOW WILL DEVELOP OFF THE FL
COAST AS AMPLIFYING UPPER TROUGH SLOWLY APPROACHES FROM THE
WEST...KEEPING THE PRESSURE GRADIENT TIGHT INTO EARLY NEXT WEEK.
MODELS SHOW RAIN DEVELOPING ALONG THE NE FL COASTLINE TONIGHT WITH
CURRENT RADARS SHOWING SHOWERS INCREASING OVER THE NE FL COASTAL
OFFSHORE WATERS. ONLY MINOR ADJUSTMENTS TO POP GRIDS FOR TONIGHT.
WILL UP MIN TEMPS SLIGHTLY TONIGHT AS OBS AND LAV GUIDANCE ARE
RUNNING HIGHER THAN CURRENT FORECAST.
&&
.AVIATION...OVERCAST CIGS AROUND 010-015 THIS EVENING AT TAF SITES
BUT PERIODS OF IFR CIGS AROUND 005-010 POSSIBLE. AS LIFT BEGINS
TO INCREASE TOWARD EARLY SAT MORNING AS MID/UPPER TROUGH DIGS IN
OVER THE ERN GULF...INCREASING CHANCES OF LIGHT RAIN/SHOWERS
EXPECTED ESPECIALLY NEAR THE COAST FROM CRG TO SSI. FOR NOW HAVE
VCSH MENTIONED BY 13Z AND MVFR CIGS AROUND 010-020...THOUGH THESE
CIGS ADMITTEDLY COULD BE A BIT OPTIMISTIC. GUSTY NNE WINDS EXPECTED
SAT INCREASING TO AROUND 15G25KT.
&&
.MARINE...WINDS AND SEAS HAVE INCREASED AS LOW PRES TROUGHING HAS
INCREASED OFF THE E CENTRAL FL COAST. WINDS AND SEAS ARE ABOVE ALL
OF THE WIND AND WAVE GUIDANCE AT THIS TIME...AND THUS HAVE ADJUSTED
WINDS AND SEAS UP SLIGHTLY IN THE FCST. SWAN WAVE MODEL DOING A
SUPERIOR JOB THAN WAVEWATCH AND WAS USED FOR INITIAL CONDS.
RIP CURRENTS: HIGH RISK DUE TO STRONGER WINDS AND BUILDS SEAS
THROUGH THE WEEKEND.
NO CHANGES ANTICIPATED TO THE COASTAL FLOOD ADVY AND HIGH RIP
CURRENT RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 43 61 44 62 / 0 0 0 10
SSI 50 62 51 62 / 10 10 20 30
JAX 50 63 50 65 / 30 30 20 30
SGJ 55 67 59 67 / 60 70 50 40
GNV 50 67 50 69 / 20 40 20 10
OCF 53 71 53 72 / 10 30 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
COASTAL FLOOD ADVISORY FROM 8 AM TO 2 PM EST SATURDAY FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD ADVISORY FROM 8 AM TO 2 PM EST SATURDAY FOR
COASTAL CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 5 PM EST MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EST SUNDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ZIBURA/SHASHY/Hazardous weather outlook, Nov 16, 8:44 PM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL...UPDATED 844 PM EST FRI NOV 16 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-170900- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 844 PM EST FRI NOV 16 2012 ...MINOR COASTAL FLOODING AND BEACH EROSION EXPECTED THROUGH THE WEEKEND... ...ROUGH SURF AND HIGH RISK OF RIP CURRENTS THROUGH THE WEEKEND... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... PERSISTENT AND STRONG ONSHORE WILL CONTINUE TO BRING HAZARDOUS MARINE AND COASTAL CONDITIONS TO THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COAST THROUGH THE WEEKEND. NORTH TO NORTHEAST FLOW AND LARGE EAST SWELLS CONTINUE SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS...AND A HIGH RIP CURRENT RISK AT THE BEACHES. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE COASTAL WATERS LATER TONIGHT AND THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ONSHORE WINDS AND PERSISTENT OCEAN SWELLS WILL CREATE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THE WEEKEND. MINOR COASTAL FLOODING AND BEACH EROSION IS EXPECTED SATURDAY AND SUNDAY DURING THE HIGH TIDE CYCLE AS PERSISTENT ONSHORE FLOW COMBINES WITH ASTRONOMICALLY HIGH TIDES. ELEVATED WATERS LEVELS WILL ALSO AFFECT INLAND WATERWAYS AND TRIBUTARIES INCLUDING THE INTRACOASTAL WATERWAY AND ST JOHNS RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/JCH/MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:48 AM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 34 hr |
| Nov 17, 9:41 AM EST | Special Marine Warning | JAX | 2 hr | |
| Nov 17, 2:37 PM EST | Coastal Flood Advisory | JAX | Flagler, Nassau | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.